MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported complaint for the platform displaying an error message "analyzing patient size" and a fault 08 (motor controller fault detected) was confirmed during archive review and initial functional testing.The root cause was due to a defective drive train motor.Unrelated to the reported complaint, a damaged load plate cover was observed during visual inspection.The load plate cover needs a replacement to address the issue.This type of physical damage found during visual inspection is characteristic of user mishandling.The autopulse platform failed initial functional testing due to fault 08 (motor controller fault detected) displayed upon powering on.The motor controller's built-in fault detection system signals a fault due to defective drive train motor.The drive train motor was replaced to remedy the fault 08 error message.Review of the archive data indicated multiple fault 08 error messages on the customer reported event date.The load cell characterization test confirmed both load cell modules are functioning within the specification.Following the repair, the autopulse platform was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) without any fault or error.Historical complaints were reviewed for service information related to the reported complaint and there were no similar complaints reported for autopulse platform sn (b)(4).
 
Event or Problem Description
During a shift check, the autopulse platform (sn (b)(4)) displayed the user advisory (ua) 45 (not at "home" position after power-on/restart) error message.The customer was able to clear the error, however, the platform displayed "analyzing patient size" and a fault (ua) 08 (motor controller fault detected) after the restart.The customer was unable to clear the errors.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood avenue
san jose, ca
MDR Report Key9814288
Report Number3010617000-2020-00235
Device Sequence Number1551596
Product Code DRM
UDI-Device Identifier00849111001090
UDI-Public00849111001090
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2020
Initial Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1